Tohoku Mathematical Journal

On the holomorphic automorphism group of a generalized Hartogs triangle

Akio Kodama

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we completely determine the structure of the holomorphic automorphism group of a generalized Hartogs triangle and obtain natural generalizations of some results due to Landucci and Chen-Xu. These give affirmative answers to some open problems posed by Jarnicki and Pflug.

Article information

Source
Tohoku Math. J. (2), Volume 68, Number 1 (2016), 29-45.

Dates
First available in Project Euclid: 17 March 2016

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1458248860

Digital Object Identifier
doi:10.2748/tmj/1458248860

Mathematical Reviews number (MathSciNet)
MR3476134

Zentralblatt MATH identifier
1350.32004

Subjects
Primary: 32A07: Special domains (Reinhardt, Hartogs, circular, tube)
Secondary: 32M05: Complex Lie groups, automorphism groups acting on complex spaces [See also 22E10]

Keywords
Generalized Hartogs triangles Holomorphic automorphisms

Citation

Kodama, Akio. On the holomorphic automorphism group of a generalized Hartogs triangle. Tohoku Math. J. (2) 68 (2016), no. 1, 29--45. doi:10.2748/tmj/1458248860. https://projecteuclid.org/euclid.tmj/1458248860


Export citation

References

  • D. E. Barrett, Holomorphic equivalence and proper mapping of bounded Reinhardt domains not containing the origin, Comment. Math. Helvetici 59 (1984), 550–564.
  • S. Bell, Analytic hypoellipticity of the $\bar{\partial}$-Neumann problem and extendability of holomorphic mappings, Acta Math. 147 (1981), 109–116.
  • Z. H. Chen and D. K. Xu, Proper holomorphic mappings between some nonsmooth domains, Chin. Ann. of Math. Ser. B 22 (2001), 177–182.
  • Z. H. Chen and D. K. Xu, Rigidity of proper self-mapping on some kinds of generalized Hartogs triangle, Acta Math. Sin. (Engl. Ser.) 18 (2002), 357–362.
  • M. Jarnicki and P. Pflug, First steps in several complex variables: Reinhardt domains, EMS Textbooks in Math., Euro. Math. Soc., Zürich, 2008.
  • A. Kodama, On the holomorphic automorphism group of a generalized complex ellipsoid, Complex Var. Elliptic Equ. 59 (2014), 1342–1349.
  • A. Kodama and S. Shimizu, A group-theoretic characterization of the space obtained by omitting the coordinate hyperplanes from the complex Euclidean space, Osaka J. Math. 41 (2004), 85–95.
  • M. Landucci, Proper holomorphic mappings between some nonsmooth domains, Ann. Mat. Pura Appl. CLV (1989), 193–203.
  • R. Narasimhan, Several complex variables, Univ. Chicago Press, Chicago and London, 1971.
  • W. Rudin, Function theory in the unit ball of $\mathbf{C}^n$, Springer-Verlag, New York, Heidelberg, Berlin, 1980.
  • S. Shimizu, Automorphisms and equivalence of bounded Reinhardt domains not containing the origin, Tohoku Math. J. 40 (1988), 119–152.
  • T. Sunada, Holomorphic equivalence problem for bounded Reinhardt domains, Math. Ann. 235 (1978), 111–128.